advertisement
Question
Posted by: weet nie | 2006/07/18

borspyn,gebruik Marvelon

Ek het vir die eerste keer my menstruasie periode oorgeslaan, ek is 48 jr oud, ongeveer 17 jaar op Marvelon. Ek ondervind pyn in my regterbors. Volgens my pil ovuleer op die oomblik, en daar is GEEN kans op swangerskap nie(geen gemeenskap afgelope 4 maande) Ek het wel een week "vergeet" om drie pile te gebruik en toe weer aangegaan op die dag soos gemerk.
Het ek dalk op die manier die periode "uitgestel"? Sal menstruasie weer op datum terugkom, m a w na 28 dae? Ek was nog al die jare baie gereeld.
Is dit dalk die begin van "menpopouse"??
Baie dankie!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The absent period is probably due to the missed pills. It may take a month to get back to a normal cycle. Even if you were near the menopause you would still have periods while taking the Pill. The breast pain is probably hormonal. Use simple analgesia for a few days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: weet nie | 2006/07/18

Antwoord asb op my vraag? Verwys na borspyn, gebruik Marvelon.

Reply to weet nie
Posted by: weet nie | 2006/07/18

Antwoord asb op my vraag? Verwys na borspyn, gebruik Marvelon.

Reply to weet nie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement